# SDR ASAA2022061338648

- Difficulty date: June 13, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 28,831 hours, 9,060 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC LOCKED ON BITE PG FOR SEVERAL MINUTES. STARTED WORKING NORMALLY. GROUNDED - YES. PERFORMED FMC SYSTEM OPS TEST IAW B737-900 AMM 34-61-00-710-801 NO FAULTS AND MAINT HISTORY.
